×

zbMATH — the first resource for mathematics

Holomorphic fiberings and nonlinear equations. Finite zone solutions of rank 2. (English. Russian original) Zbl 0434.35078
Sov. Math., Dokl. 20, 650-654 (1979); translation from Dokl. Akad. Nauk SSSR 247, 33-37 (1979).

MSC:
35Q99 Partial differential equations of mathematical physics and other areas of application
35B10 Periodic solutions to PDEs
58J60 Relations of PDEs with special manifold structures (Riemannian, Finsler, etc.)
35R30 Inverse problems for PDEs
PDF BibTeX XML Cite